# SDR DALA2017080205954

- Difficulty date: August 1, 2017
- Submitted: August 4, 2017
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 83,092 hours, 38,081 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Dented
- Location: Bs 585
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO, BS 585, LT ZEE ANGLE, DENTED UPPER SURFACE.
